# SDR UALA2013030401245

- Difficulty date: March 1, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 57,219 hours, 6,657 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

40H EEL STRIP WIRES BROKEN.  REPLACED 40H EEL STRIP, OPS OKAY.
